# SDR QXEA200601693

- Difficulty date: June 23, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 18,318 hours, 26,276 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0638
- Condition: Malfunctioned
- Location: Rudder
- Part time: 15,584 hours, 22,519 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2270 NR 1 RUDDER HYDRAULIC, RUDDER PRESSURE AND RUDDER FULL PRESSURE CAUTION ILLUMINATED. MAINTENANCE REPLACED DUAL PRESSURE REGULATOR. OPERATION CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
